# SDR EIAA9505

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47355
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - NOSE GEAR UNSAFE LIGHT CAME ON, UPON DEPARTURE FROM PAJN.  RECYCLED GEAR TWICE, NO CHANGE.  VISUAL INSPECTION THROUGH PEEP HOLE REVEALED LIGHT IN THE NOSE WHEEL AREA.  INSPECTED NOSE GEARS AND DOORS PER MM 32-20-0, PG 201.  ALL CHECKS GOOD.  GEAR SWING CHECKS GOOD.  (M)
